Roundoff-induced periodicity and the correlation dimension of chaotic attractors

Celso Grebogi, Edward Ott, James A. Yorke

Research output: Contribution to journalArticle

81 Citations (Scopus)
Original languageEnglish
Pages (from-to)3688-3692
Number of pages5
JournalPhysical Review A
Volume38
Issue number7
DOIs
Publication statusPublished - 1 Oct 1988

Cite this

Roundoff-induced periodicity and the correlation dimension of chaotic attractors. / Grebogi, Celso ; Ott, Edward; Yorke, James A. .

In: Physical Review A, Vol. 38, No. 7, 01.10.1988, p. 3688-3692.

Research output: Contribution to journalArticle

Grebogi, Celso ; Ott, Edward ; Yorke, James A. . / Roundoff-induced periodicity and the correlation dimension of chaotic attractors. In: Physical Review A. 1988 ; Vol. 38, No. 7. pp. 3688-3692.
@article{cd0beb11e6434db4b59e0efcf427a803,
title = "Roundoff-induced periodicity and the correlation dimension of chaotic attractors",
author = "Celso Grebogi and Edward Ott and Yorke, {James A.}",
year = "1988",
month = "10",
day = "1",
doi = "10.1103/PhysRevA.38.3688",
language = "English",
volume = "38",
pages = "3688--3692",
journal = "Physical Review A",
issn = "1050-2947",
publisher = "American Physical Society",
number = "7",

}

TY - JOUR

T1 - Roundoff-induced periodicity and the correlation dimension of chaotic attractors

AU - Grebogi, Celso

AU - Ott, Edward

AU - Yorke, James A.

PY - 1988/10/1

Y1 - 1988/10/1

U2 - 10.1103/PhysRevA.38.3688

DO - 10.1103/PhysRevA.38.3688

M3 - Article

VL - 38

SP - 3688

EP - 3692

JO - Physical Review A

JF - Physical Review A

SN - 1050-2947

IS - 7

ER -